# SDR USAA2009041690905

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,912 hours, 28,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 09- SLC-PHX - EMERGENCY LIGHT - AFT GALLEY EMERGENCY LIGHT BROKEN.  REMOVED AND REPLACED AFT GALLEY EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
